# SDR YENA20131228252

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 21,806 hours, 13,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Card
- Part number: 10010504015
- Part serial: PR05091521
- Condition: Failed
- Location: Spda 2
- Part time: 5,356 hours, 3,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, FLIGHT DECK TEMP UNCONTROLLABLE, COCKPIT TEMP 3C CABIN TEMP 17C. R & R AMS CONT CARD SPDA 2 SLOT REF AMM 21-00-03.  OPS CK GOOD.
